Aleve
Aleve Pain Relief, Clinically Proven, Fast-Acting, Long-Lasting, Naproxen Sodium, 100 Caplets
Aleve Pain Relief, Clinically Proven, Fast-Acting, Long-Lasting, Naproxen Sodium, 100 Caplets
- Package
- 24
Couldn't load pickup availability
Product overview
This muscle back & joint pain relief product is from Aleve.
Ingredients
• Medicinial Ingredients: Naproxen Sodium 220mg. • Non Medicinial Ingredients: FD&C Blue No. 2 Aluminum Lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, talc, titanium dioxide
Directions
• Adults (12 - 65 years): 1 caplet every 8 – 12 hours. Adults over 65 years: 1 caplet every 12 hours. Do not take more than 2 caplets in 24 hours. Take with a full glass of water.. •●Relieves ▪ arthritis ▪ pain of inflammation ▪ stiffness of rheumatic conditions ▪ joint and body pain ▪ muscular ache ▪backache ▪headache ▪migraine ●Reduces fever
Important information
Read and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.
Product information notice: Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.
Product questions
Which options are listed?
Pack Size: 100; Pack Size: 170; Pack Size: 24; Pack Size: 50. Check your selected option before ordering.
Where can I check the full product instructions?
Read the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.
Share
